The essential self-adjointness of pseudodifferential operators associated with non-elliptic Weyl symbols with large potentials

Masao Yamazaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)175-202
Number of pages28
JournalOsaka Journal of Mathematics
Issue number2
Publication statusPublished - 1992 Jun
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Cite this